Econometrica: Nov 2002, Volume 70, Issue 6

Efficient Resource Allocation on the Basis of Priorities

https://doi.org/10.1111/j.1468-0262.2002.00447.x
p. 2489-2497

Haluk I. Ergin



Log In To View Full Content

Online Comments

Comment on "Efficient Resource Allocation on the Basis of Priorities"

This note points out that the proof of Theorem 1, the main theorem, in Ergin (2002) needs two corrections. We provide two counterexamples to Ergin’s (2002) proof and show that the theorem holds as it is by providing an alternative proof.

Read More View PDF


Back